Our lives have been turned upside down after Gardasil.
My daughter had a 3.8 GPA without even trying.
She failed all her classes since Gardasil.
My daughters health has been in serious decline since she received her Gardasil injections. Within hours she was vomiting, feverish with a terrible headache. She could not get out of bed for almost 3 weeks. I called the doctor regarding her illness she said she must have received a bad flu shot. She was vaccinated with Gardasil at the same time as the flu vaccine.
She now passes out with any exertion, a simple walk will put her out. She suffers from weakness in her both legs. Soon after the second shot she was crying because her feet were hurting she was diagnosed later with peripheral neuropathy. She could barely walk and was put in 2 com casts to keep her feet from hurting.
She is still experiencing more then 4 migraines a month. She did have continual migraines for almost 3 weeks before they started to taper off.
At the age of 12 she was diagnosed with Poly Cystic Ovary syndrome. The doctor prescribed birth control pills so she would not constantly have her period. The pill was to regulate her because the bleeding was terrible. Will we no longer have that problem because she has not had a period since her first vaccination in November of 2007.
I am sending a list of the symptoms that my daughter has had or is currently suffering from. The good news is that she has only been to the ER twice In the last 2 months.
I attribute these bizarre symptoms and her illness to the Gardasil vaccine. This is a human experiment on our daughters and they have been injured. I don’t want any other mother to go through what the Gardasil mothers are going through.
Migraines at first were almost constant.
Numbness in her feet
Pins / Needles feelings through extremities and stomach
Possible heart issues has been referred to a cardiologist
Fatigue: this is so bad she can barely move
Blisters: never had them before but now she gets them sometimes.
Warts: not genital
Sore Throat: she had her tonsils and adenoids removed November of 2008
Paralysis: in arm, temporary, after 3rd Gardasil injection
Fainting: once or twice weekly since third vaccination in June of 08, with slurred speech and loss of feeling of legs. However in the last 2 months she has only had two episodes. Maybe there is hope.
Severe flu symptoms: after 1st shot. High Fever chills. Could not get out of bed for 2 to 3 weeks
Aching Muscles: constantly in pain
Menstrual Cycle Changes
Peripheral Neuropathy both feet.
High blood sugar: before it was always low
Degenerative disc disease: this was recently diagnosed